# SDR DALA2022090205900

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 88,837 hours, 35,487 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 REF: N/R 001 - R/H VERTICAL STAB PANEL 757-200 175N2001-4 MID BAY AT L/E DISBONDED. CORRECTIVE ACTION: REF: N/R-001 - REMOVED DAMAGE AND PREPPED FOR REPLACEMENT CORE, FILLER AND DOUBLER PER B757-200 SRM. C/W UT-TTU INSPECTION NO ITEMS. TREATED AND PRIMED PER B757-200 SRM. PERFORMED VERIFILM AND COOED IN CORE PER B757-200 SRM. VERIFILM LOOKS OKAY TO BOND FILLER AND DOUBLER PER 757-200 SRM. BONDED DOUBLER FILLER AND DOUBLER PER 757-200 SRM. C /W POST REPAIR NDT INSPECTION PER B757-200 SRM. (2386806)
